Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Mordell-Weil groups and the rank of elliptic curves over large fields

Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.58, no.4, pp.796 - 819, 2006-08

2
The rank of elliptic curves with rational 2-torsion points over large fields

Im, Bo-Haeresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.134, no.6, pp.1623 - 1630, 2006

3
Weak approximation for linear systems of quadrics

Im, Bo-Haeresearcher; Larsen, M, JOURNAL OF NUMBER THEORY, v.119, no.1, pp.148 - 154, 2006-07

4
Open conditions for infinite multiplicity eigenvalues on elliptic curves

Im, Bo-Haeresearcher; Larsen, M, JOURNAL OF ALGEBRA, v.299, no.2, pp.707 - 713, 2006-05

rss_1.0 rss_2.0 atom_1.0